# SDR USAA2012061200006

- Difficulty date: June 1, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 4,977 hours, 20,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Coupling
- Part number: D53470436205
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - ELONGATED HOLE ON FRAME COUPLING AT FR66, STR23R, -Y1732.  REPLACED FRAME COUPLING AT FR66, STR 23R, -Y1732 IAW A320 SRM 51-72-11 AND DRAWING D53474250.
